# SDR ASAA2022112540944

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,181 hours, 10,224 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AN301
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 10,391 hours, 3,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE #1 RIGHT HAND VSV LEAKING 6 DROPS PER MINUTE. GROUNDED - YES. REMOVED #1 ENGINE RIGHT HAND VSV ACTUATOR AND INSTALLED #1 ENGINE RIGHT HAND VSV ACTATOR UP TO STEP F(5)(C) REF AMM 75-31-01 ASA 41958. COMPLETED INSTALLATION OF THE RIGHT VSV ACTUATOR PER AMM 75-31-01-400-802-FOO F(5)(D) THROUGH F(10) OPS AND LEAK CHECKS GOOD. SEAMC JOEY NOTIFIED.
